posted on Nov, 6 2013 @ 05:17 PM
Someone close to me has been acting very strange,
They don't trust anyone right now.
They are in a clinic and he tells us they are corrupt people.
They are burrying watches thinking it will make them dissapear.
Also acting very paranoid, also mentioned asension being one with nature.
Also found some strange drawings and messing with words spelled backwards.
Any helpful info would be appreciated.
Possibly bath salts? I've known two people (who don't know each other) who were heavy users of Naphyrone for an extended period of time who both ended
up with psychosis that persisted well after they stopped using. One of them was hospitalized for about a month and came out with some lingering
"tendencies" but in the year since has made a complete recovery.
The other person is an old friend from out of state who called me one night and told me that he believed a time travelling alien AI was controlling
people's minds through some sort of quantum mind control. He's got periods where he is less obsessed but he's since self published some ebooks and has
many thousands of followers on FB, a blog, etc and didn't receive any treatment. He claimed to sometimes know what people were going to say before
they said it and made a lot of predictions and of course not a single one came true but he would restructure his delusion to fit the new
They were both demonstrating classic symptoms of psychosis with an extremely high degree of paranoia. They both had really serious, complex delusions
with religious overtones and believed themselves to be victims of gang stalking. They both also heard internal voices that weren't their own. Lots of
parallels between the two that lead me to believe that their symptoms were manifested by some mechanism acting on very specific regions of the brain
perhaps? Similar to how '___' users will talk of common hallucinations like mechanical elves.
Then again, there's also a family friend that developed schizophrenia in his freshman year of college and believed that he was being observed through
his TV and to the best of my knowledge, it had nothing to do with any drug use at all.
edit on 6-11-2013 by theantediluvian because: (no reason